For each positive integer
for
Révisé le :
Accepté le :
Publié le :
J. Marshall Ash 1 ; Stefan Catoiu 1 ; Hajrudin Fejzić 2

@article{CRMATH_2023__361_G1_349_0, author = {J. Marshall Ash and Stefan Catoiu and Hajrudin Fejzi\'c}, title = {A new proof of the {GGR} conjecture}, journal = {Comptes Rendus. Math\'ematique}, pages = {349--353}, publisher = {Acad\'emie des sciences, Paris}, volume = {361}, year = {2023}, doi = {10.5802/crmath.413}, language = {en}, }
J. Marshall Ash; Stefan Catoiu; Hajrudin Fejzić. A new proof of the GGR conjecture. Comptes Rendus. Mathématique, Volume 361 (2023), pp. 349-353. doi : 10.5802/crmath.413. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.413/
[1] Quantum symmetric
[2] Characterizing Peano and symmetric derivatives and the GGR conjecture’s solution, Int. Math. Res. Not., IMRN (2022) no. 10, pp. 7893-7921 | DOI | MR | Zbl
[3] Gaussian Riemann derivatives (2022) (https://arxiv.org/abs/2211.09209, to appear in Israel J. Math., 23 pp., online first)
[4] Two pointwise characterizations of the Peano derivative (2022) (https://arxiv.org/abs/2209.04088, preprint)
[5] On the n
[6] A differentiability criterion for continuous functions, Monatsh. Math., Volume 197 (2022) no. 2, pp. 285-291 | DOI | MR | Zbl
[7] Equivalence of Peano and Riemann derivatives, Generalized convexity and optimization for economic and financial decisions (Verona, 1998), Pitagora Editrice, Bologna, 1998, pp. 169-178 | Zbl
[8] On Peano and Riemann derivatives, Rend. Circ. Mat. Palermo, Volume 49 (2000) no. 3, pp. 463-480 | DOI | MR | Zbl
[9] On the differentiability of functions and summability of trigonometric series, Fundam. Math., Volume 26 (1936), pp. 1-43 | DOI | Zbl
[10] Sulla formula di Taylor, Atti Acad. Sci. Torino, Volume 27 (1892), pp. 40-46
[11] Über die Darstellbarkeit einer Funktion durch eine trigonometrische Reihe, Ges. Werke, 2. Aufl., Leipzig, Dieterichschen Buchhandlung, 1892 (1867), pp. 227-271
[12] Sur l’approximation des fonctions d’une variable réelle et de leurs dérivées par les pôlynomes et les suites limitées de Fourier, Belg. Bull. Sciences, Volume 1908 (1908), pp. 193-254 | Zbl
- Two pointwise characterizations of the Peano derivative, Results in Mathematics, Volume 79 (2024) no. 7, p. 17 (Id/No 251) | DOI:10.1007/s00025-024-02278-1 | Zbl:7933543
- Gaussian Riemann derivatives, Israel Journal of Mathematics, Volume 255 (2023) no. 1, pp. 177-199 | DOI:10.1007/s11856-022-2408-1 | Zbl:1541.26011
- A generalization of the GGR conjecture, Proceedings of the American Mathematical Society, Volume 151 (2023) no. 12, pp. 5205-5221 | DOI:10.1090/proc/16282 | Zbl:1541.26012
Cité par 3 documents. Sources : zbMATH
Commentaires - Politique